The Michigan Mathematical Journal

A density criterion for frames of complex exponentials.

S. Jaffard

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 38, Issue 3 (1991), 339-348.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004386

Mathematical Reviews number (MathSciNet)
MR1116493

Zentralblatt MATH identifier
0764.42005

Digital Object Identifier
doi:10.1307/mmj/1029004386

Subjects
Primary: 42A10: Trigonometric approximation
Secondary: 42A15: Trigonometric interpolation 42A20: Convergence and absolute convergence of Fourier and trigonometric series 42A65: Completeness of sets of functions

Citation

Jaffard, S. A density criterion for frames of complex exponentials. Michigan Math. J. 38 (1991), no. 3, 339--348. doi:10.1307/mmj/1029004386. http://projecteuclid.org/euclid.mmj/1029004386.


Export citation